# SDR HEEA085004

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 12,860 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24921115
- Part serial: 0168
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BAG ASSY LEAKS. SCRAPPED.
